# SDR 3SVA20120703001

- Difficulty date: June 26, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N357SA
- Make and model: Piper PA-31-350
- Aircraft serial: 80520162
- Aircraft time: 14,121 hours
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LEFT ALTERNATOR ANNUCIATOR LIGHT BEGAN TO FLICKER IN CRUISE.  LOAD METER SHOWED NO LOAD BEING CARRIED.  A/C RETURNED TO BASE.  MAINTENANCE REPAIRED BROKEN WIRE AT ALTERNATOR.
